# SDR ASAA2025012255968

- Difficulty date: January 22, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A591032
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CREASE BEAM ANGLE HAS AREAS OF CORROSION FROM FS867 TO FS 905. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-13-1A-1. REPAIRED DAMAGE IAW EA 900ER-53EA-28202 W:1" O: .050 R: .035 L: 5" D: .015.
